# SDR SIMA202007189003

- Difficulty date: July 9, 2020
- Submitted: July 19, 2020
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 38,114 hours, 33,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 INSP FOUND EMERGENCY LIGHTS AT SERVICE DOOR AND RH WING TO FUSELAGE FAIRING INOP.-C/A-RAR #2 EMERGENCY BATTERY AND CHARGER ASSY IAW E145 AMM 33-50-04. OPERATIONAL CHECK GOOD
